T Nation

Injection pain

Sunday morning I injected 1cc of primobolan into each of my biceps and I had a slight pain in each muscle for a couple hours (which subsided) then yesterday evening I had what looked like a rash and felt like a bruise around the injection spots. Can anyone tell me what these are?

The bruise is caused by the needle having
perforated a small blood vessel, causing
a small amount of internal bleeding. The
pain from the Primobolan is from some
irritating component of the injection,
not the steroid – I have had the same
problem with Schering Primobolan, but
others have used the exact same stuff and
felt they had no problem with it. I don’t
know about your rash.

Bill. Why does injecting testoviron depot (schering) hurt while injecting androtardyl(testosterone enanthate also) doesn t ? Do you think it s caused by some kind of chemical that schering puts in ALL it s injectable hormonal products (like testoviron depot and primobolan)?

Eric, I wish I had the specifics on what
antimicrobials and stabilizers were added
to each of the common steroid preparations,
but I don’t. I am 100% convinced though that
it is these additives which cause the injection
pain associated with certain brands, and
not the steroids themselves or the ester
component of the steroid.